# SDR AWXA9500690

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23628
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Ram Air Duct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND SHEARED RIVETS AND A CRACK IN ANGLE ALONG OUTER EDGE AT WING LOWER SKIN OF LT RAM AIR DUCT.  INSTALLED NEW ANGLE PER SRM 57-40-02, AND RESHOT RIVETS.  (M)
